2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
Dynamical Systems for General Variational Inequalities
Muhammad Aslam Noor* , Khalida Inayat Noor , Huma Yaqoob
Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan.
Mathematics Department, College of Science, King Saud University, Riyadh, Saudi Arabia.
* Corresponding Author. Emails: noormaslam@hotmail.com (M. A.Noor )
  khalidanoor@hotmail.com (K. Inayat Noor )
  humayaqoob07@yahoo.com. (H. Yaqoob)
Abstract: In this paper, we consider a global projected dynamical system associated with general variational inequalities. We discuss the existence and globally asymptotical stability of the solution of the dynamical system under suitable conditions.

Keywords: Variational inequalities, Fixed-point problems, Projection operator, Dynamical systems, Global stability, Convergence.

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829228th visitor.